# SDR NSVA2010201

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 4209
- Aircraft time: 5,456 hours, 5,316 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING CRUISE THE CABIN PRESSURE LIGHT ILLUMINATED AND CREW DECLARED EMERGENCY IN ORDER TO BE ABLE TO DESCEND TO 10,000 FT AND PROCEED WITH CHECKLIST.  WHILE GOING THROUGH CHECKLIST DISCOVERED THE ISSUE AND CORRECTED.  CANCELED EMERGENCY AND CLIMBED BACK TO CRUISING ALTITUDE.  CREW DID VERIFY BEFORE DEPARTURE THAT DOORS WERE SECURE.
